0
Q:

What happens during opiate withdrawal?

Add your answer...

1 Answer

0
When an individual stops taking prescription painkillers (during the detox process), he or she will likely experience opiate withdrawal symptoms. These symptoms can become extremely uncomfortable and may include the following: irritability, depression, sweats, chills, shakes and general nausea. Depending on the nature of the person’s addiction, these symptoms can be seriously dangerous, which is often the cause for continued drug use or relapse. For these reasons, opiate withdrawal is strongly recommended to be supervised properly by a professional at a drug rehab program. Is there any way to avoid withdrawal symptoms? While traditional detox procedures always include some level of withdrawal experience, there is a newer detoxification process known as rapid detox that promises the speedy removal of opiates from the system without the withdrawal symptoms. What is rapid detox? An alternative form of detoxification, rapid detox, takes place under the supervision of a physician in a ... more
drugstv.com
Thanks for your feedback!

Related Videos

Not the answer you're looking for? Try asking your own question.

...